# SDR CALA2020092601137

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 27,392 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST15103007
- Condition: Failed
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PED DOOR 1 RT NR 2 REMOVE WELS CONTROL UNIT BATTERY FAILED (MSG: 33-11402), REF NON-ROUTINE NR 9416031.   PERFORMED SCHEDULED PART CHANGED THEN CARRIED OUT INSTALLATION TEST FOUND NORMAL AND FAULT MSG FOUND CLEARED, REF AMM 33-51-07-02B-520A-A & AMM 33-51-07-02B-720A-A REV 140.
